Its another name for Chronic Fatigue Syndrome Lilly. Maybe you dont have it by that name there! I am very weak and can hardly stand at the moment. It is to do with the adrenal glands being exhausted and burnt out. I guess the drugs just made it worse. I feel very ill and am finding it hard to do anything. It does feel like my life is over - and yet having come off the drugs I am fighting on. I hope this Mickel therapist can help me. I have been clean of tramadol for 6 months and benzo's for 5 months. I think that there is also still some benzo withdrawal going on though. Its a hell of a test of character this thing!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.